Journal of Symbolic Logic

The nonstationary ideal in the ℛmax extension

Paul B. Larson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The forcing construction ℛmax, invented by W. Hugh Woodin, produces a model whose collection of subsets of ω₁ is in some sense maximal. In this paper we study the Boolean algebra induced by the nonstationary ideal on ω₁ in this model. Among other things we show that the induced quotient does not have a simply definable form. We also prove several results about saturation properties of the ideal in this extension.

Article information

J. Symbolic Logic, Volume 72, Issue 1 (2007), 138-158.

First available in Project Euclid: 23 March 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Larson, Paul B. The nonstationary ideal in the ℛ max extension. J. Symbolic Logic 72 (2007), no. 1, 138--158. doi:10.2178/jsl/1174668389.

Export citation